# SDR ASAA2021031334301

- Difficulty date: March 13, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 38,521 hours, 11,222 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 31044969
- Condition: Failed
- Location: Fuel Boost
- Part time: 38,545 hours, 11,235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER ONE MAIN FUEL TANK, AFT FUEL PUMP, LOW PRESSURE LIGHT ILLUMIINATED. RAN QRH PROCEDURE DUE TO LIGHT REMAINING ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED #1 MAIN FUEL AFT PUMP IAW B737-800 AMM 28-22-41. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME.
